# SDR IPXA10M60276

- Difficulty date: May 24, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0789501
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, UPON REMOVAL OF MYLAR AND MOONMAT FOUND CORROSION AT COURIER AREA FWD OF RCB FLOOR PANEL LBL 58-59.  GAINED ACCESS, REMOVED CORROSION, REPAIRED FLOOR PANEL REF STASA EA NR 011-5321-01-A2351 REV IR AND UPS EO MD11-5310-38045-A, RESTORED AREA.
